# SDR CALA2013100991921

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,449 hours, 12,900 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Stiff
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE STIFF, STICKS WHEN EXTENDING & RETRACTING FLAPS.  LUBE FLAP HANDLE, OPERATIONS CHECKED OK.
